ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 2.

Journal Article

Misra, Gadadhar and Pal, Avijit and Varughese, Cherian (2019) CONTRACTIVITY AND COMPLETE CONTRACTIVITY FOR FINITE DIMENSIONAL BANACH SPACES. In: JOURNAL OF OPERATOR THEORY, 82 (1). pp. 23-47.

Misra, Gadadhar and Pal, Avijit (2018) Curvature inequalities for operators in the Cowen-Douglas class and localization of the Wallach set. In: JOURNAL D ANALYSE MATHEMATIQUE, 136 (1). pp. 31-54.

This list was generated on Thu Feb 27 14:33:22 2020 IST.